Solodyn Educational Problem Side Effect Reports
The following Solodyn Educational Problem side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Educational Problem, can occur, and what you can do about them.
A side effect could appear soon after you start Solodyn or it might take time to develop.
|Malaise, Tremor, Pallor, Dizziness, Feeling Abnormal, Heart Rate Irregular, Educational Problem|
This Educational Problem side effect was reported by a consumer or non-health professional from US. A 15-year-old patient (weight:NA) experienced the following symptoms/conditions: acne. The patient was prescribed Solodyn Er (dosage: 1 Tablet), which was started on NS. Concurrently used drugs: NA. When starting to take Solodyn Er the consumer reported the following symptoms:
|Schizophrenia, Educational Problem, Abnormal Behaviour, Alopecia, Psychotic Disorder, Bipolar Disorder|
This Educational Problem Solodyn side effect was reported by a consumer or non-health professional from UNITED STATES on Apr 06, 2011. A male , 18 years of age, weighting 140.0 lb, was diagnosed with
|Educational Problem, Mixed Deafness, Snoring|
This is a Solodyn side effect report of a 13-year-old patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: acne, who was treated with Solodyn (dosage:90 Mg; Qd; Po, start time: Mar 24, 2009), combined with:
|Activities Of Daily Living Impaired, Antinuclear Antibody Increased, C-reactive Protein Increased, Crying, Educational Problem, Fatigue, Inflammation, Insomnia, Joint Swelling|
A 16-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: acne started Solodyn treatment (dosage: 115 Mg Once Daily Buccal) on Oct 16, 2009. Soon after starting Solodyn treatment, the consumer experienced several side effects, including:
Solodyn Educational Problem Causes and Reviews
Alcohol can harm your baby at any stage during a pregnancy. That includes the earliest stages, before you even know you are pregnant. Drinking during pregnancy can cause a group of conditions called fetal alcohol spectrum disorders (FASDs). Children who are born with FASD can have a mix of problems, such as medical, behavioral, educational, and social problems. The kinds of problems they have depend on which type of FASD they have. The problems could include
- Abnormal facial features, such as a smooth ridge between the nose and upper lip
- Small head size
- Shorter-than-average height
- Low body weight
- Poor coordination
- Hyperactive behavior
- Difficulty with attention and memory
- Learning disabilities and difficulty in school
- Speech and language delays
- Intellectual disability or low IQ
- Poor reasoning and judgment skills
- Sleep and sucking problems as a baby
- Vision or hearing problems
- Problems with the heart, kidneys, or bones
Fetal alcohol syndrome (FAS) is the most serious type of FASD. People with fetal alcohol syndrome have facial abnormalities, including wide-set and narrow eyes, growth problems and nervous system abnormalities.
Diagnosing FASD can be hard because there is no medical test for it. The health care provider will make a diagnosis by looking at the child's signs and symptoms, and will ask whether the mother drank alcohol during pregnancy.
FASDs last a lifetime. There is no cure for FASDs, but treatments can help. These include medicines to help with some symptoms, medical care for health problems, behavior and education therapy, and parent training. A good treatment plan is specific to the child's problems. It should include close monitoring, follow-ups, and changes when needed.
Certain "protective factors" can help reduce the effects of FASDs and help people who have them reach their full potential. They include
- Diagnosis before 6 years of age
- Loving, nurturing, and stable home environment during the school years
- Absence of violence around them
- Involvement in special education and social services
There is no known safe amount of alcohol during pregnancy. To prevent FASDs, you should not drink alcohol while you are pregnant, or when you might get pregnant.
Centers for Disease Control and Prevention
Solodyn Educational Problem Reviews
|Tue, 28 Feb 2012|
Solodyn can cause hair loss. It did for me. I was on it for a year, felt a numbing pain near back of my head where hair loss had started. Stopped taking it, pain went away within a week, but hairloss continued. A significant amount has fallen out. 2 years later after not taking, I have seen sprouts and hair regrowth but not near sufficient to replace the hair lost.
|Mon, 30 Sep 2013|
I just started taking Solodyn about 3 days ago. I do have anxiety already but since I've taken it.. Last night I had an extreme mental break down with an overwhelming amount of anxiety and not knowing what was Wrong. Not wanting to be with anyone or talk to anyone and strong feelings of fatigue and shakiness as well as fast heart rate and nausea. I'm not sure what to do now. I just want the overwhelming feeling of fear and anxiety to go away
|Thu, 26 Jan 2012|
i have been taken Solodyn for about 6months and my entire face was covered with severe acne before i started taken these pills. it took about 3 months to see results. as of now i had not 1 bump/etc on my face totally clear. i have not expericenced any side effets this far. no one is the same and this drug will affect everyone differently. i have 4 months refills left and back to the dermtatologist to see if she wants to keep me on the Solodyn. my only concern is if she decides to take me off the drug will my acne come back. good luck to everyone!!
|Thu, 23 Apr 2009|
|I was given Solodyn for 11 months to treat acne and ended up with lupus-like syndrom, hepatitis. vasculitis. I am under care of multiple physicians at UCLA taking prednisone, actonel, plaquinel and after 5 months I am still not in remission.|
|Tue, 28 Oct 2008|
|My daughter had a reaction known as Steven Johnson Syndrome. It is a raised hive like rash and painful swollen joints.|
|Fri, 15 May 2009|
|I've only been taking it the past few days and I've noticed not soon after it literally knocks me out, and I sleep out cold for at least a good 3-4 hours.|
|Mon, 10 Aug 2009|
|after a few days on Solodyn I realized it was making me very sleepy. I could not stay awake for very long.|
|Sun, 15 May 2011|
|I am an athlete, so i sweat a lot! Sense I sweat I got little bumps and acne on my back and on my face! So I went to the dermatologist and she prescribed me Solodyn. I took Solodyn for 2 months and I didn't think I had any side effects from the medicine. 16 days after starting the medicine, I produced a shoulder injury (which we though was from over use) and nothing seemed to help it! I went to physical therapy,iced it everyday, eventually I had to get an injection in my shoulder,(which should have knocked it out completely), but it didn't! I got off the medicine because i ran out and didn't have time to get another prescription. My shoulder injury eventually resided on it's own because the physical therapy didn't seem to do much good! A month later I started back on Solodyn. 8 days later my knee blew up like a balloon! My knee was so big I couldn't walk at all, and it was very painful. I ended up having to get my knee aspirated and they got 58cc of fluid out of my knee. Everything was fine after that. 3 days later, my other knee swole up just like the last one did. I had to get that one aspirated too and the also got 58cc of fluid out of that one! After that all the swelling subsided and everything was normal for about a week and all the sudden my ankle began to swell. My ankle went away on it's on but we scheduled an appointment with the dr. because the swelling in my knees came back. I began to tell the dr. all of my symptoms and right away he knew what it was, it was the Solodyn. I'm thankful I went to the dr. when I did because he has had MANY cases of this in teenagers, some having to be hospitalized. I have been off Solodyn for about 3 weeks now and my joints still swell and sometime the pain is so bad I can't walk. So i have to sit and wait for the drug to run it's course! It helped my skin but It's not worth the side effects! It's a very strong drug and I do not agree it should be used on teens for acne, because of all the risks it comes with.|
|Mon, 12 Apr 2010|
|Dose anyone know if Solodyn can cause your hair to fall out???|
|Sat, 05 Jun 2010|
|Yes it can cause hair loss, as it did for me. I was on this pill for a year when it started to really cause serious hair loss. Stopped taking it soon after, 4 months ago, but i am still seeing loss of hair on an almost daily basis.|